Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244038] of Michael C. Reed

Papers Published

  1. Blum, JJ; Reed, MC, A model for slow axonal transport and its application to neurofilamentous neuropathies., Cell Motility and the Cytoskeleton, vol. 12 no. 1 (1989), pp. 53-65, ISSN 0886-1544 [2468419], [doi]
    (last updated on 2017/12/10)

    Abstract:
    A model for slow axonal transport is developed in which the essential features are reversible binding of cytoskeletal elements and of soluble cytosolic proteins to each other and to motile elements such as actin microfilaments. Computer simulation of the equations of the model demonstrate that the model can account for many of the features of the SCa and SCb waves observed in pulse experiments. The model also provides a unified explanation for the increase and decrease of neurofilament transport rates observed in various toxicant-induced neuropathies.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320